Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have headache, sore throat, runny nose and trembling in hands and legs. Taking Tylenol. Suggestions?

For the last couple of days I ve had mild cold symptoms, headache , sore throat , runny nose , and I ve been taking the typical Tylenol cold medicine to relieve the symptoms. This evening, I allowed myself to get fairly cold, and I started to tremble in my hands and legs. So I put some warm clothing on, turned the heat up, and made a hot drink. So far, about 20 mins, I m still in this uncontrolled shaking mode, no improvement yet. Any suggestions? Pete
Asked On : Sun, 10 Mar 2013
Answers:  2 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
It seems that you are having shivering, a stage before you will get temperature.
Take Tylenol or decongestant tablet containing paracetamol.
Take plenty of water and take rest covering your body with cumble, after some times shevering will go away and you have perspiration resulting temperature go down.
Ok and bye.
Answered: Sun, 10 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

  Anonymous's Response
Hi friend,
Welcome to Health Care Magic

This is called rigors.
It is due to muscle contractions - body is trying to loose heat.
Fever and sweating follow
Taking regular Tylenol (say every 6 hours) can avoid this rigor.
Non Steroidal Anti Inflammatory Drugs like can be used instead.
If prolonged, you should see a doctor

Take care
Wishing speedy recovery
Answered: Sun, 10 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor